# SDR AWXA0000130

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C2084442
- Condition: Corroded
- Location: Bs 344 - 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 344 TO FS 328 LBL10.5 FLOORBOARD SUPPORT CORRODED BEYOND LIMITS.  REMOVED DAMAGED FLOOR SUPPORT IAW 737 SRM 51-30-2.  FABRICATED PARTS IAW 737 SRM 53-10-2.  ALONDINED AND PRIMED IAW 737 SRM 51-10-2.  INSTALLED REPLACEMENT PARTS IAW 737 SRM 51-30-2, MATERIAL USED (BAC 1505-100403 R74583, 7075T6 .160 R6200690).
